MathSciNet Relay Station
MathSciNet bibliographic data
MR1908130 (2003f:92019) 92C30 (35K57)
Cui, Shangbin Analysis of a mathematical model for the growth of tumors under the action of external inhibitors. J. Math. Biol. 44 (2002), no. 5, 395–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement